Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Severe headache, vomiting, blurred vision. No relief after using tylenol. MRI normal. What else?

I have a severe head ache on forehead and top of head. It has been hurting for almost twelve hours. Followed by vomitting and now it has eased off some. I've had these several times lately and they are the worst ever. Nothing helps. I've used ice pack, Tylenol, hydro codeine with no relief. I recently had an MRI and an mra that came back abnormal and will be seeing a neurologist soon. Have also had hearing problems and double and blurred vision
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello user
I think you have some lesion or problem in the vessels of your brain, which presents as the worst headache of your life, which is accompanied with vomiting, blurring problem and blurred vision. You are having a positive MRI too !!

You should definitely visit your neurologist as soon as possible, as some of these lesions require immediate intervention.

hope my info helped you
Dr Hari Om Chandrakar
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor